Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 54, Issue 1 (1989), 207-220.
Kueker's Conjecture for Stable Theories
Kueker's conjecture is proved for stable theories, for theories that interpret a linear ordering, and for theories with Skolem functions. The proof of the stable case involves certain results on coordinatization that are of independent interest.
J. Symbolic Logic, Volume 54, Issue 1 (1989), 207-220.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hrushovski, Ehud. Kueker's Conjecture for Stable Theories. J. Symbolic Logic 54 (1989), no. 1, 207--220. https://projecteuclid.org/euclid.jsl/1183742861